R. Amir and I. Evstigneev, STOCHASTIC VERSION OF POLTEROVICH'S MODEL: EXPONENTIAL TURNPIKE THEOREMS FOR EQUILIBRIUM PATHS, Macroeconomic Dynamics, vol.3, issue.02, pp.149-166, 1999.
DOI : 10.1017/S1365100599011013

R. Amrit, J. B. Rawlings, and D. Angeli, Economic optimization using model predictive control with a terminal cost, Annual Reviews in Control, vol.35, issue.2, pp.178-186, 2011.
DOI : 10.1016/j.arcontrol.2011.10.011

B. D. Anderson and P. V. Kokotovi´ckokotovi´c, Optimal control problems over large time intervals, Automatica, vol.23, issue.3, pp.355-363, 1987.
DOI : 10.1016/0005-1098(87)90008-2

D. Angeli, R. Amrit, and J. B. Rawlings, Receding horizon cost optimization for overly constrained nonlinear plants, Proceedings of the 48h IEEE Conference on Decision and Control (CDC) held jointly with 2009 28th Chinese Control Conference, pp.7972-7977, 2009.
DOI : 10.1109/CDC.2009.5400707

D. Angeli and J. B. Rawlings, Receding Horizon Cost Optimization and Control for Nonlinear Plants *, Proceedings of the 8th IFAC Symposium on Nonlinear Control Systems ? NOLCOS 2010, pp.1217-1223, 2010.
DOI : 10.3182/20100901-3-IT-2016.00290

T. Bewley, An integration of equilibrium theory and turnpike theory, Journal of Mathematical Economics, vol.10, issue.2-3, pp.233-267, 1982.
DOI : 10.1016/0304-4068(82)90039-8

S. P. Boyd and L. Vandenberghe, Convex Optimization, 2004.

D. A. Carlson, The Existence of Catching-Up Optimal Solutions for a Class of Infinite Horizon Optimal Control Problems with Time Delay, SIAM Journal on Control and Optimization, vol.28, issue.2, pp.28-402, 1990.
DOI : 10.1137/0328022

D. A. Carlson, A. B. Haurie, and A. Leizarowitz, Infinite horizon optimal control ? Deterministic and Stochastic Systems, 1991.

M. Diehl, R. Amrit, and J. B. Rawlings, A Lyapunov Function for Economic Optimizing Model Predictive Control, IEEE Transactions on Automatic Control, vol.56, issue.3, pp.56-703, 2011.
DOI : 10.1109/TAC.2010.2101291

URL : https://hal.archives-ouvertes.fr/hal-01068544

L. Grüne, Analysis and Design of Unconstrained Nonlinear MPC Schemes for Finite and Infinite Dimensional Systems, Economic receding horizon control without terminal constraints, pp.1206-1228, 2009.
DOI : 10.1137/070707853

L. Grüne and J. Pannek, Nonlinear Model Predictive Control. Theory and Algorithms, 2011.

L. Grüne, J. Pannek, M. Seehafer, and K. Worthmann, Analysis of Unconstrained Nonlinear MPC Schemes with Time Varying Control Horizon, SIAM Journal on Control and Optimization, vol.48, issue.8, pp.4938-4962, 2010.
DOI : 10.1137/090758696

L. Grüne and A. Rantzer, On the Infinite Horizon Performance of Receding Horizon Controllers, IEEE Transactions on Automatic Control, vol.53, issue.9, pp.2100-2111, 2008.
DOI : 10.1109/TAC.2008.927799

R. A. Horn and C. R. Johnson, Topics in matrix analysis, 1994.
DOI : 10.1017/CBO9780511840371

R. Marimon, Stochastic turnpike property and stationary equilibrium, Journal of Economic Theory, vol.47, issue.2, pp.282-306, 1989.
DOI : 10.1016/0022-0531(89)90021-5

L. W. Mckenzie, Optimal economic growth, turnpike theorems and comparative dynamics, in Handbook of of Handbooks in Econom, Mathematical Economics, vol.1, pp.1281-1355, 1986.

A. Porretta and E. Zuazua, Long Time versus Steady State Optimal Control, SIAM Journal on Control and Optimization, vol.51, issue.6
DOI : 10.1137/130907239

R. T. Rockafellar, Convex Analysis, Princeton Mathematical Series, vol.28, 1972.
DOI : 10.1515/9781400873173

E. D. Sontag, Mathematical Control Theory, 1998.

J. C. Willems, Dissipative dynamical systems part I: General theory, Archive for Rational Mechanics and Analysis, vol.34, issue.No. 4, pp.321-351, 1972.
DOI : 10.1007/BF00276493

A. J. Zaslavski, Turnpike Properties in the Calculus of Variations and Optimal Control, 2006.